Alert archive / West Virginia / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 95, NWS Charleston, WV
NWS Charleston, WV issued this severe thunderstorm warning at Jun 23, 2016, 3:14 AM EDT for 7 counties in West Virginia. It was in force for 31 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 23, 2016, 3:14 AM EDT (07:14 UTC)
- Expired
- Jun 23, 2016, 3:45 AM EDT
- In force
- 31 min
- Issued by
- NWS Charleston, WV
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Barbour County, WV, Doddridge County, WV, Gilmer County, WV, Harrison County, WV, Lewis County, WV, Ritchie County, WV, Taylor County, WV
The radar
The Charleston,WV radar (KRLX), 144 km from the middle of the area, began a volume at 07:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 23, 3:20 AM EDT | TSTM WND DMG | 3 S Canton, WV | TREE DOWN ALONG CANTON ROAD BETWEEN CANTON AND WEST UNION... TIME ESTIMATED FROM RADAR |
| Jun 23, 3:42 AM EDT | TSTM WND DMG | Weston, WV | TREES DOWN IN WESTON... INCLUDING ONE ON A HOUSE...CORRECTED TIME BASED ON RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KAGC), launched 00:00Z, 7.2 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 9 J/kg
- Mixed-layer CIN
- -54 J/kg
- Mixed-layer LCL
- 1466 m above ground
- 0-6 km bulk shear
- 49 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 137 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
543
WUUS51 KRLX 230714
SVRRLX
WVC001-017-021-033-041-085-091-230745-
/O.NEW.KRLX.SV.W.0095.160623T0714Z-160623T0745Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
314 AM EDT THU JUN 23 2016
THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN RITCHIE COUNTY IN NORTHWESTERN WEST VIRGINIA...
DODDRIDGE COUNTY IN NORTHERN WEST VIRGINIA...
NORTHERN LEWIS COUNTY IN NORTHERN WEST VIRGINIA...
HARRISON COUNTY IN NORTHERN WEST VIRGINIA...
NORTHERN GILMER COUNTY IN NORTH CENTRAL WEST VIRGINIA...
NORTHWESTERN BARBOUR COUNTY IN NORTHEASTERN WEST VIRGINIA...
TAYLOR COUNTY IN NORTHERN WEST VIRGINIA...
* UNTIL 345 AM EDT
* AT 314 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 6 MILES NORTH OF SALEM TO NEAR HARRISVILLE...MOVING
EAST AT 40 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
CLARKSBURG...GRAFTON...WESTON...BRIDGEPORT...SHINNSTON...
STONEWOOD...NUTTER FORT...SALEM...LUMBERPORT...WEST UNION...
ANMOORE...JACKSON MILL...WEST MILFORD...LOST CREEK...JANE LEW...
FLEMINGTON...PULLMAN...AUBURN...COXS MILLS AND DESPARD.
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 79 BETWEEN MILE MARKERS 103 AND 128.
ROUTE 50 IN WEST VIRGINIA BETWEEN MILE MARKERS 47 AND 82.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3894 8067 3911 8122 3943 8056 3934 7989
3931 7989
TIME...MOT...LOC 0714Z 284DEG 37KT 3938 8057 3914 8107
HAIL...1.00IN
WIND...60MPH
$$
171 follow-up statement
718
WWUS51 KRLX 230731
SVSRLX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
331 AM EDT THU JUN 23 2016
WVC001-017-021-033-041-085-091-230745-
/O.CON.KRLX.SV.W.0095.000000T0000Z-160623T0745Z/
RITCHIE WV-DODDRIDGE WV-LEWIS WV-HARRISON WV-GILMER WV-BARBOUR WV-
TAYLOR WV-
331 AM EDT THU JUN 23 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 AM EDT
FOR SOUTHEASTERN RITCHIE...SOUTHERN DODDRIDGE...NORTHERN LEWIS...
HARRISON...NORTHERN GILMER...NORTHWESTERN BARBOUR AND TAYLOR
COUNTIES...
AT 331 AM EDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR LUMBERPORT TO 11 MILES NORTH OF
GLENVILLE...MOVING EAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
CLARKSBURG...GRAFTON...WESTON...BRIDGEPORT...SHINNSTON...STONEWOOD...
NUTTER FORT...SALEM...LUMBERPORT...ANMOORE...JACKSON MILL...
WEST MILFORD...LOST CREEK...JANE LEW...FLEMINGTON...AUBURN...
COXS MILLS...DESPARD...GALLOWAY AND WOLF SUMMIT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.
YOU MAY ALSO REPORT SEVERE WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
&&
LAT...LON 3906 8107 3941 8039 3934 7989 3931 7989
3894 8067
TIME...MOT...LOC 0731Z 284DEG 37KT 3934 8036 3910 8086
HAIL...0.75IN
WIND...60MPH
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 23, 2:15 AM EDT, 59 minutes earlier.
Area forecast discussion, Jun 23, 2:15 AM EDT, 59 minutes before
Area Forecast Discussion
National Weather Service Charleston WV
215 AM EDT THU JUN 23 2016
.SYNOPSIS...
Frontal boundary lifts northeast as strong disturbance races through
06z to 12z with strong winds and downpours. Front tries to sink
back south Thursday night. High pressure for the weekend.
&&
.NEAR TERM /THROUGH TONIGHT/...
200 am update...
Southwest half of forecast area may remain in a lull until 08z-
09Z, otherwise Forecast on track staring down the barrel of an
MCS.
Previous discussion...
At 02Z...still calm enough in the low levels for some valley fog
to form to in the coal fields of southern West Virginia.
Yet to the west...88D Vad winds at 925 mb already 30 knots at Ind
near 02z. 925 mb flow increases to about 40 knots by 09z over our
Ohio River counties. As winds increase late tonight...temperatures
may hold steady or rise a bit...ahead of any storms. Only cooling
expected is with the thunderstorms. 00z Nam solution still tries
to keep the main biscuit to our north overnight...in the stronger
warm frontal lift.But counting on the southwest low level inflow
to form new cells on the southwestern flank in the unstable muggy
air. This new convection should drop further south than the nam
solution. Individual cells will be racing at 50 to 60 knots after
06z. So damaging wind threat still exists. Despite the fast
movement...still concerned that back building could align the axis
of portions of the convection along the steering flow. Due to the
recent rain...decided to include the Hts Tri state in the flash
flood watch including ne Kentucky and down through the southern
coal fields of WV. The southern portion of this flash flood watch
may even have to be extended in time...well into Thursday
night...since the front will be slow to press back south.
Precipitable water increases to near 2 inches toward 09z Thursday and
lingers through 03z Saturday.
We continue to stress the need for folks to increase their weather
awareness...now through Thursday evening.
Have pops decreasing first around 10 to 11z in southeast Ohio in
the wake of the overnight rounds. Unclear...how the convection
lingers and reforms on Thursday. Mesoscale boundaries and pockets
of sunshine will come into play. Tried to downplay the wind
potential for 12z Thursday through midday...only to bring it back
for the afternoon and evening hours.
&&
.SHORT TERM /FRIDAY THROUGH SUNDAY/...
Have several features to track during the short term period. The
first is a pesky surface low and attached cold front which will be
over the CWA to begin the period. Brief high pressure will follow
this followed by a warm front late in the period as a surface low
moves across south central Canada.
Increased POPs with surface low and cold front Friday into Friday
night, as models continue to slow its departure. NAM and GFS try to
show some QPF across the mountains Saturday in the lingering
moisture and a weak 500mb shortwave trough moving through. However,
kept things dry for now on Saturday, thinking the moisture will be
too shallow for precipitation and weak surface high pressure should
be moving through.
That surface high is already headed out by Sunday, with moisture on
the increase and a warm front lifting through the Ohio River valley.
Added some slight chance POPs and increased clouds on Sunday to
account for this. With the increase in clouds, also lowered the high
on Sunday several degrees. Stayed on the warm side of guidance with
afternoon highs in the low 90s across the lowlands though.
&&
.LONG TERM /SUNDAY NIGHT THROUGH WEDNESDAY/...
Starting on Monday...used a blend of the ECMWF ensemble mean and
the GEFS mean. This would have a cold front slowly approaching
from the west on Monday and Tuesday...with showers and
thunderstorms developing over the region in advance of the front.
The cold front would then push through on Wednesday.
&&
.AVIATION /06Z THURSDAY THROUGH MONDAY/...
A convective complex over Indiana and Ohio will move across WV
overnight and should at some point impact most TAF sites. The main
effect of the storms will be heavy rainfall with IFr conditions at
times, but very strong wind gusts and hail are also possible.
There should be a lull later Thursday morning before another round
of thunderstorms impacts the area Thursday Afternoon into Thursday
evening with similar effects, as a cold front approaches the area.
Southwest surface flow will become a bit gusty even outside
thunderstorms Thursday and then diminish Thursday night. Moderate
to strong west flow aloft through Thursday will diminish a bit
Thursday night.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 06Z FRIDAY...
FORECAST CONFIDENCE: LOW.
ALTERNATE SCENARIOS: Timing of changing conditions associated
with thunderstorms will vary.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
DATE THU 06/23/16
UTC 1HRLY 06 07 08 09 10 11 12 13 14 15 16 17
EDT 1HRLY 02 03 04 05 06 07 08 09 10 11 12 13
CRW CONSISTENCY H H M L L L M M M M M M
HTS CONSISTENCY H H M L L L M H H H H H
BKW CONSISTENCY H H H M M L M H H H H H
EKN CONSISTENCY H H M L L L L L L L M M
PKB CONSISTENCY L L L L L M M M M M M M
CKB CONSISTENCY H M L L L L L L L M M M
AFTER 06Z FRIDAY...
IFR possible in lingering showers and thunderstorms 06z Friday to
12z Friday. Low stratus ceilings forming in the moist/saturated
low levels could linger Friday morning.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...Flash Flood Watch through this afternoon for WVZ005>011-
013>020-024>040-046-047.
OH...Flash Flood Watch through this afternoon for OHZ066-067-075-
076-083>087.
KY...Flash Flood Watch through this afternoon for KYZ101>103-105.
VA...None.
&&
SYNOPSIS...RPY/MPK
NEAR TERM...KTB/TRM
SHORT TERM...MZ
LONG TERM...RPY
AVIATION...TRMHazardous weather outlook, Jun 22, 4:09 PM EDT, 11 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 409 PM EDT WED JUN 22 2016 OHZ066-067-075-076-083>086-WVZ007>011-014>020-027>032-039-040-232015- PERRY-MORGAN-ATHENS-WASHINGTON-JACKSON OH-VINTON-MEIGS-GALLIA-MASON- JACKSON WV-WOOD-PLEASANTS-TYLER-PUTNAM-KANAWHA-ROANE-WIRT-CALHOUN- RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-UPSHUR- BARBOUR- 409 PM EDT WED JUN 22 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE WIDESPREAD WIND DAMAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ087-WVZ005-006-013-232015- GREENUP-CARTER-BOYD-LAWRENCE KY-LAWRENCE OH-WAYNE-CABELL-LINCOLN- 409 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...PORTIONS OF SOUTHEAST OHIO...AND PORTIONS OF SOUTHERN WEST VIRGINIA AND WESTERN WEST VIRGINIA. .DAY ONE...TONIGHT. NUMEROUS SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE WIDESPREAD WIND DAMAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT. AN EXCESSIVE RAINFALL THREAT MAY ALSO DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ036>038-046-047-232015- FAYETTE-NICHOLAS-WEBSTER-POCAHONTAS-RANDOLPH- 409 PM EDT WED JUN 22 2016 ...FLASH FLOOD WATCH IN EFFECT FROM 11 PM EDT THIS EVENING THROUGH THURSDAY AFTERNOON... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. IN ADDITION...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE WIND DAMAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLASH FLOOD WATCH. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-WVZ024>026-033>035-232015- DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH- 409 PM EDT WED JUN 22 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND PORTIONS OF SOUTHERN WEST VIRGINIA. .DAY ONE...TONIGHT. IN ADDITION...SCATTERED SEVERE THUNDERSTORMS ARE POSSIBLE TONIGHT. THE GREATEST THREAT FROM THESE STORMS WILL BE WIND DAMAGE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS THURSDAY INTO THURSDAY NIGHT. AN EXCESSIVE RAINFALL THREAT MAY ALSO DEVELOP. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 23, 2:01 AM EDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
201 AM EDT THU JUN 23 2016
OHZ066-067-076-230700-
MORGAN-WASHINGTON-PERRY-
201 AM EDT THU JUN 23 2016
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WASHINGTON...
SOUTHEASTERN PERRY AND MORGAN COUNTIES...
AT 200 AM EDT...A STRONG THUNDERSTORM WAS LOCATED OVER
MCCONNELSVILLE... MOVING EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
MARIETTA...MCCONNELSVILLE...BEVERLY...MALTA...CORNING...LOWELL...
STOCKPORT...BRISTOL...MACKSBURG...LOWER SALEM...RENDVILLE...
EAGLEPORT...DEVOLA AND HACKNEY.
THIS INCLUDES INTERSTATE 77 IN OHIO BETWEEN MILE MARKERS 1 AND 17.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
LAT...LON 3976 8165 3975 8164 3967 8164 3966 8159
3959 8159 3958 8148 3965 8147 3965 8145
3963 8145 3963 8142 3960 8139 3959 8132
3940 8140 3958 8214 3977 8205
TIME...MOT...LOC 0600Z 287DEG 33KT 3967 8185
17Local storm report, Jun 23, 2:21 AM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
221 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0210 AM TSTM WND DMG MCCONNELSVILLE 39.65N 81.84W
06/23/2016 MORGAN OH 911 CALL CENTER
TREE DOWN ALONG STATE ROUTE 669
&&
EVENT NUMBER RLX1601052
MZLocal storm report, Jun 23, 2:34 AM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
234 AM EDT THU JUN 23 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0232 AM FLASH FLOOD CROOKSVILLE 39.77N 82.09W
06/23/2016 PERRY OH 911 CALL CENTER
FLOODING REPORTED IN CROOKSVILLE... WATER APPROACHING
APARTMENT COMPLEX -- NO SPECIFIC DETAILS AT THIS TIME
&&
EVENT NUMBER RLX1601053
MZThe office that day
Everything else NWS Charleston, WV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 23, 2:33 AM EDT | Severe Thunderstorm Warning | RLX | Doddridge, Pleasants, Ritchie, Tyler, Wood | 42 min |
| Jun 23, 2:38 AM EDT | Severe Thunderstorm Warning | RLX | Pleasants, Ritchie, Tyler, Wood | 37 min |
| Jun 23, 3:40 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Gilmer, Lewis, Randolph, Upshur, Webster | 50 min |
| Jun 23, 4:08 AM EDT | Flash Flood Warning | RLX | Doddridge, Gilmer, Harrison, Lewis, Pleasants, Ritchie and 2 more | 3 hr |
| Jun 23, 4:10 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Mason, Putnam | 50 min |
| Jun 23, 4:54 AM EDT | Flash Flood Warning | RLX | Barbour, Harrison, Lewis, Randolph, Upshur | 3 hr |
| Jun 23, 5:11 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Clay, Fayette, Jackson, Kanawha and 5 more | 64 min |
| Jun 23, 5:35 AM EDT | Special Weather Statement | RLX | Clay, Nicholas, Pocahontas, Webster | 55 min |
| Jun 23, 5:37 AM EDT | Severe Thunderstorm Warning | RLX | Braxton, Clay, Nicholas, Pocahontas, Webster | 53 min |
| Jun 23, 6:17 AM EDT | Severe Thunderstorm Warning | RLX | Cabell, Mason, Putnam, Wayne | 43 min |
| Jun 23, 6:54 AM EDT | Areal Flood Warning | RLX | Doddridge, Gilmer, Lewis, Ritchie | 3 hr |
| Jun 23, 6:58 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Cabell, Kanawha, Lincoln, Logan, Mason and 3 more | 47 min |
| Jun 23, 7:39 AM EDT | Special Weather Statement | RLX | Clay, Fayette, Kanawha, Nicholas | 81 min |
| Jun 23, 7:42 AM EDT | Special Weather Statement | RLX | Boone, Cabell, Calhoun, Clay, Fayette, Jackson and 13 more | 2 hr |
| Jun 23, 7:47 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Lincoln, Logan, McDowell and 4 more | 43 min |
| Jun 23, 8:07 AM EDT | Severe Thunderstorm Warning | RLX | Fayette, Nicholas, Pocahontas, Raleigh, Webster | 23 min |
| Jun 23, 8:09 AM EDT | Special Weather Statement | RLX | Barbour, Braxton, Gilmer, Harrison, Lewis, Pocahontas and 3 more | 2 hr |
| Jun 23, 8:17 AM EDT | Special Weather Statement | RLX | Pleasants, Wood | 118 min |
| Jun 23, 8:27 AM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Logan, McDowell, Mingo and 2 more | 33 min |
| Jun 23, 8:35 AM EDT | Areal Flood Warning | RLX | Barbour, Braxton, Lewis, Pocahontas, Randolph, Upshur and 1 more | 8 hr |
| Jun 23, 8:48 AM EDT | Special Weather Statement | RLX | Cabell | 42 min |
| Jun 23, 10:14 AM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Jackson and 6 more | 3 hr |
| Jun 23, 10:24 AM EDT | Special Weather Statement | RLX | Boone, Braxton, Clay, Fayette, Kanawha, Lincoln and 5 more | 2 hr |
| Jun 23, 11:05 AM EDT | Special Weather Statement | RLX | Fayette | 55 min |
| Jun 23, 12:02 PM EDT | Special Weather Statement | RLX | Clay, Fayette, Jackson, Kanawha, Nicholas, Putnam and 2 more | 58 min |
| Jun 23, 12:25 PM EDT | Flash Flood Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 6 hr |
| Jun 23, 1:01 PM EDT | Areal Flood Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more | 5 hr |
| Jun 23, 1:09 PM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Doddridge, Gilmer, Harrison, Lewis and 3 more | 2 hr |
| Jun 23, 2:04 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane, Wirt, Wood | 3 hr |
| Jun 23, 2:11 PM EDT | Special Weather Statement | RLX | Lincoln, Wayne | 2 hr |
| Jun 23, 2:11 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Fayette, Kanawha, Raleigh | 34 min |
| Jun 23, 2:42 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 33 min |
| Jun 23, 3:03 PM EDT | Flash Flood Warning | RLX | Nicholas | 13 hr |
| Jun 23, 3:11 PM EDT | Severe Thunderstorm Warning | RLX | Fayette, Raleigh | 19 min |
| Jun 23, 3:16 PM EDT | Special Weather Statement | RLX | Jackson, Mason, Roane | 44 min |
| Jun 23, 3:21 PM EDT | Areal Flood Warning | RLX | Braxton, Calhoun, Clay, Doddridge, Gilmer, Harrison and 7 more | 3 hr |
| Jun 23, 3:22 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Roane | 23 min |
| Jun 23, 3:33 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Kanawha, Mason, Putnam | 27 min |
| Jun 23, 3:34 PM EDT | Severe Thunderstorm Warning | RLX | Wayne | 26 min |
| Jun 23, 3:44 PM EDT | Severe Thunderstorm Warning | RLX | Clay, Kanawha, Roane | 31 min |
| Jun 23, 3:55 PM EDT | Severe Thunderstorm Warning | RLX | Cabell | 35 min |
| Jun 23, 4:11 PM EDT | Special Weather Statement | RLX | Kanawha | 49 min |
| Jun 23, 4:29 PM EDT | Areal Flood Warning | RLX | Braxton, Lewis, Pocahontas, Randolph, Upshur, Webster | 3 hr |
| Jun 23, 4:30 PM EDT | Special Weather Statement | RLX | Kanawha | 30 min |
| Jun 23, 4:46 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Wayne | 29 min |
| Jun 23, 4:52 PM EDT | Flash Flood Warning | RLX | Wayne | 3 hr |
| Jun 23, 4:57 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane, Wirt, Wood | 3 hr |
| Jun 23, 5:15 PM EDT | Special Weather Statement | RLX | Wayne | 60 min |
| Jun 23, 5:24 PM EDT | Special Weather Statement | RLX | Jackson, Mason | 66 min |
| Jun 23, 5:34 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason | 26 min |
| Jun 23, 5:37 PM EDT | River Flood Warning | RLX | Clay, Kanawha | 20 hr |
| Jun 23, 5:51 PM EDT | Areal Flood Warning | RLX | Boone, Braxton, Calhoun, Clay, Fayette, Gilmer and 5 more | 3 hr |
| Jun 23, 5:58 PM EDT | Severe Thunderstorm Warning | RLX | Jackson, Mason, Roane, Wirt | 32 min |
| Jun 23, 6:04 PM EDT | Severe Thunderstorm Warning | RLX | Lincoln, Logan, Mingo | 26 min |
| Jun 23, 6:06 PM EDT | Special Weather Statement | RLX | Raleigh, Wyoming | 39 min |
| Jun 23, 6:10 PM EDT | Areal Flood Warning | RLX | Cabell, Jackson, Kanawha, Lincoln, Mason, Putnam and 1 more | 3 hr |
| Jun 23, 6:11 PM EDT | River Flood Warning | RLX | Nicholas, Webster | 20 hr |
| Jun 23, 6:13 PM EDT | Severe Thunderstorm Warning | RLX | Boone, Logan, Raleigh, Wyoming | 32 min |
| Jun 23, 6:15 PM EDT | Flash Flood Warning | RLX | Clay, Kanawha | 3 hr |
| Jun 23, 6:17 PM EDT | River Flood Warning | RLX | Kanawha | 27 hr |
| Jun 23, 6:29 PM EDT | Flash Flood Warning | RLX | Fayette, Nicholas, Pocahontas, Webster | 3 hr |
| Jun 23, 6:30 PM EDT | Severe Thunderstorm Warning | RLX | Cabell, Jackson, Kanawha, Mason, Putnam | 30 min |
| Jun 23, 6:44 PM EDT | Severe Thunderstorm Warning | RLX | Raleigh, Wyoming | 31 min |
| Jun 23, 6:46 PM EDT | Special Weather Statement | RLX | Wyoming | 29 min |
| Jun 23, 7:00 PM EDT | Severe Thunderstorm Warning | RLX | McDowell, Wyoming | 60 min |
| Jun 23, 7:16 PM EDT | River Flood Warning | RLX | Fayette, Nicholas | 10 hr |
| Jun 23, 7:19 PM EDT | Special Weather Statement | RLX | Cabell | 26 min |
| Jun 23, 7:28 PM EDT | Areal Flood Warning | RLX | Braxton, Lewis, Pocahontas, Randolph, Upshur, Webster | 62 min |
| Jun 23, 7:40 PM EDT | Flash Flood Warning | RLX | Wayne | 2 hr |
| Jun 23, 7:57 PM EDT | Areal Flood Warning | RLX | Jackson, Mason, Roane | 3 hr |
Nearby
Severe Thunderstorm Warnings in West Virginia, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.